# SDR ASOA201901105014

- Difficulty date: January 10, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 37,588 hours, 34,614 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Part number: 600315299
- Condition: Migrated
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO 7576618 JOB 757661 OP# 53: PAX DOOR HINGE PIN ROLL PIN MIGRATED AND GOUGED THE HINGE. C/A: REPAIRED DAMAGE IAWREO 601R-53-21-814 REV C, DATED 2017-08-02 AND EC/TC REO 601R-53-21-814 REV.A2018-08-30, DATED 2019-01-03.
